Szász, Ferenc Andor (1957) Les anneaux ne contenant que des sous-anneaux propres cycliques. CZECHOSLOVAK MATHEMATICAL JOURNAL, 7 (82). pp. 21-25. ISSN 0011-4642
|
Text
scan0014.pdf Download (1MB) | Preview |
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 21 Oct 2017 04:49 |
Last Modified: | 21 Apr 2023 09:19 |
URI: | http://real.mtak.hu/id/eprint/65976 |
Actions (login required)
![]() |
Edit Item |